# SDR AALA201706099034

- Difficulty date: June 7, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug MD 83
- Aircraft serial: 53612
- Aircraft time: 50,082 hours, 24,770 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

STRONG HYD FLUID SMELL IN CABIN. FLIGHT ATTENDANTS REPORTED CABIN FILLING WITH SMOKE AND FUMES. TURNED PACKS OFF AND DECLARED EMERGENCY. SMOKE FUMES SEEMED TO START TO DISSIPATE.  MAINTENANCE FOUND RT ENGINE PRESSURE TO PYLON HYDRAULIC LINE LEAKING. REMOVED AND REPLACED RT HYD LINE AND UNION IAW AMM 20-12-03. REPLACED APU DUE TO HYDRAULIC FLUID INGESTION IAW MCM 49-96-83. PERFORMED PACK BURN IAW MCM 21-92-12. THE AIRCRAFT WAS GROUNDED.
